# SDR DALA2025060704352

- Difficulty date: June 2, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9572, INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT (2EA) FROM STA Y=160 TO 200 X=7 AND X= - 7. ALSO, CORROSION ON FLOOR SUPPORT STA Y=145 TO 147 X= -29, STA 148 X= - 32 TO - 44. CORECTIVE ACTION: FLOOR SUPPORT (2EA) FROM STA Y= 160 TO 200 X=7 AND X= - 7, STA 148 X= - 32 TO - 44 WERE REPLACED PER B717-200 SRM 51-41-01-0G AND SRM 51-41-02-0G. FLOOR SUPPORT STA Y=145 TO 147 X= -29 WAS REPLACED. (LP 1002179)
